Found: 14 resources


Narrow your search

Resource type

article (14)


Language

English (9)

Arabic and English (1)


Year
From To Submit

2021 (3)

2017 (1)

2016 (2)

2015 (2)

2011 (2)

More...
Listing 1 - 10 of 14
<<
Page
of 2
Sort by

On Symmetric Left Bi-( )-Derivation on Gamma Rings

Journal of University of Babylon, 2016, Volume 24, Issue 7, Pages 1954-1962
 

On permuting 3-left derivation on prime and semi-prime ring

Journal of College of Education, 2016, Volume , Issue 5, Pages 443-454
 

ON CENTRALIZERS ON SOME GAMMA RING

Al-Qadisiyah Journal of pure science, 2007, Volume 12, Issue 2, Pages 219-229
 

GENERALIZED JORDAN LEFT DERIVATION ON SOME GAMMA RING

Al-Qadisiyah Journal of pure science, 2007, Volume 12, Issue 3, Pages 273-278
 
 

Some Kinds OF Jordan Centralizers on Completely Prime Gamma Rings

Al-Qadisiyah Journal of pure science, 2011, Volume 16, Issue 3, Pages 26-40
 

Additivity of Higher Multiplicative Mappings in Rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 13-16 Math
 

Listing 1 - 10 of 14
<<
Page
of 2
Sort by